# SDR USAA2012071600004

- Difficulty date: July 12, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 72,351 hours, 32,361 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC1 CHECK - FORWARD LEFT WINDSCREEN EMERGENCY LIGHT WIRES BROKEN.  REPAIRED FORWARD LEFT WINDSCREEN EMERGENCY LIGHT WIRES IAW A320 ESPM 20-48-25.  OPS CHECK GOOD IAW A320 AMM 33-51-00-710-001A.
